Alexander  Borichev

                                                          Welcome to my home page

 

Here is the list of my publications

1. Convolution equations in spaces of sequences with exponential restrictions on growth, Zapiski Nauchnyh
Seminarov
LOMI
149 (1986), 107-115, 188-189; English translation in J. Soviet Math. 42 (1988), no. 2,
1614-1620, MR 88f:42026.


2. Boundary uniqueness theorems for almost analytic functions and asymmetric algebras of sequences, Matemat.
Sbornik
136 (1988), no. 3, 324-340; English translation in Math.
USSR Sbornik 64 (1989), no. 2, 323-338,
MR 90d:30129.


3. (with A.L.Volberg) Convolution Uniqueness theorems for almost analytic functions, Algebra i Analiz 1
(1989), 146-177; English translation in Leningrad Mathematical Journal 1 (1990), no. 1, 157-191,
MR 90k:30090.


4. Convolution equations and the structure of 1- and 2-invariant subspaces in the scale of spaces of rough
growth, Doklady Akad. Nauk USSR 304 (1989), no. 4, 788-792; English translation in Soviet Math. Dokl. 39
(1989), no. 1, 140-144, MR 90d:46063.


5. A Titchmarsh-type convolution theorem on the group Z, Arkiv för Matematik 27 (1989), no. 2, 179-187,
MR 90m:42019.


6. The generalized Fourier transformation, Titchmarsh's theorem and asymptotically holomorphic functions,
Algebra i Analiz
1 (1989), no. 4, 17-53; English translation in Leningrad Mathematical Journal 1 (1990),
825-857, MR 91m:42011.


7. Completeness of systems of translates and uniqueness theorems for asymptotically holomorphic functions,
Progress in Approximation Theory (eds.
A.A.Gonchar, E.B.Saff), Springer-Verlag (1992), 285-293.

8. Analytical quasianalyticity and asymptotically holomorphic functions, Algebra i Analiz 4 (1992), no. 2,
70-87; English translation in St.-Petersburg Mathematical Journal 4 (1993), no. 2, 259-272, MR 93h:30055.


9. (with H.Hedenmalm) Approximation in a class of Banach algebras of quasianalytically smooth analytic
functions, J. of Functional Analysis 114 (1993), 359-390, MR 95a:46075.


10. (with H.Hedenmalm) Completeness of translates in weighted spaces on the half-line, Acta Mathematica 174
(1995), no.1, 1-84, MR 96f:43003.
Click to download pdf file.

11. (with H.Hedenmalm) Cyclicity in Bergman-type spaces, International Mathematics Research Notices
(1995), no.5, 253-262, MR 96h:46030.


12. (with A.L.Volberg) Finiteness of limit cycles and uniqueness for asymptotically holomorphic functions,
Algebra i Analiz
7 (1995), no. 3, 43-75; English translation in St.-Petersburg Mathematical Journal 7 (1996),
no. 3, 343-368, MR 96h:34045.
Click to download pdf file.

13. (with H.Aikawa) Quasiadditivity and measure property of capacity and the tangential boundary behavior of
harmonic functions, Potential Theory - ICPT 94 (eds. Král, Lukes, Netuka, Veselý) (1996), 219-227,
MR 97e:31002. Click to download
pdf file.

14. Beurling algebras and the generalized Fourier transform, Proceedings of the London Mathematical Society
(3) 73 (1996), 431-480, MR 97k:46063. Click to download
pdf file.

15. Estimates from below and cyclicity in Bergman-type spaces, International Mathematics Research Notices
(1996), no.12, 603-611, MR 97f:46040. 
Click to download pdf file.

16. (with H.Aikawa) Quasiadditivity and measure property of capacity and the tangential boundary behavior of
harmonic functions, Transactions of the American Mathematical Society 348 (1996), 1013-1030,
MR 96h:31004. Click to download
pdf file.

17. (with H.Hedenmalm) Harmonic functions of maximal growth: invertibility and cyclicity in Bergman spaces,
Journal of the American Mathematical Society
10 (1997), no. 4, 761-796, MR 98a:30066. Click to download

pdf file.

18. (with M.Sodin) Density of polynomials and the Hamburger moment problem, C. R. Acad. Sci.
Paris 327
(1998), 11-16, MR 99e:41016. Click to download pdf file.

19. The polynomial approximation property in Fock-type spaces, Mathematica Scandinavica 82 (1998),
256-264, MR 2000i:46020.
Click to download pdf file.

20. Invariant subspaces of given index in Banach spaces of analytic functions, Journal für die reine und
angewandte
Mathematik
505 (1998), 23-44, MR 2000i:47010. Click to download
pdf file.

21. (with M.Sodin) The Hamburger moment problem and weighted polynomial approximation on discrete
subsets of the real line, Journal d'Analyse Math. 76 (1998), 219-264, MR 2000g:44017.
Click to download pdf
file.

22. (with M.Sodin) Weighted polynomial approximation and the Hamburger moment problem, Complex
Analysis and Differential Equations. Proceedings of the Marcus Wallenberg Symposium in Honor of Matts
Essén
Held in
Uppsala, Sweden, June 15-18, 1997 (eds. Kiselman, Vretblad). Uppsala: Uppsala University,
1999, MR 2001h:41005. Click to download
pdf file.

23. On weighted polynomial approximation with monotonic weights, Proceedings of the American
Mathematical Society
128 (2000), 3613-3619, MR 2001b:41003. Click to download
pdf file.

24. (with M.Sodin) Krein's entire functions and the Bernstein approximation problem, Illinois Journal of
Mathematics
45 (2001), 167-185, MR 2002d:30031. Click to download
pdf file.

25. (with I.Kleschevich) An access theorem for continuous functions, Journal of the London Mathematical
Society
64 (2001), 81-92, MR 2002c:26019.
Click to download pdf file.

26. On the closure of polynomials in weighted spaces of functions on the real line, Indiana University
Mathematical Journal
50 (2001), 829-846, MR 2003f:41005. Click to download
pdf file.

27. (with R.Deville and E.Matheron) Strongly sequentially continuous functions, Quaestiones Mathematicae 24
(2001), 535-548, MR 2002k:46027. Click to download
pdf file.

28. (with E.Abakumov) Shift invariant subspaces with arbitrary indices in l^p spaces, Journal of Functional
Analysis
188 (2002), 1-26, MR 2003b:47014. Click to download
pdf file.

29. Convolution equations with restrictions on supports, Algebra i Analiz 14 (2002), no. 2, 1-10;  St.-Petersburg
Mathematical Journal
14 (2003), no. 2, 179-187,
MR 2003i:47031. Click to download pdf file.

30. On the minimum of harmonic functions, Journal d'Analyse Mathematique 89 (2003), 199-212,
MR
2004h:31001
. Click to download pdf file.

31. (with H.Hedenmalm and A.Volberg) Large Bergman spaces: invertibility, cyclicity, and subspaces of
arbitrary index, Journal of Functional Analysis 207 (2004), 111-160, MR 2005d:30052; see also preprint

math.FA/0304318

32. On the Bekolle-Bonami condition, Mathematische Annalen 328 (2004), 389-398, MR 2005c:30040. Click
to download
pdf file.

33. Slow area-preserving diffeomorphisms of the torus, Israel Journal of Mathematics 141 (2004), 277-284,
MR 2005a:37072
; see also preprint math.DS/0304199

34. (with F.Nazarov and M.Sodin) Lower bounds for quasianalytic functions, II. The Bernstein quasianalytic
functions, Mathematica Scandinavica 95 (2004), 44-58, MR 2005k:30071; see also preprint 
math.CA/0301217

35. Distortion growth for iterations of diffeomorphisms of the interval, Geometric and Functional Analysis
14 (2004), 941-964, MR 2005h:37084; see also preprint math.DS/0304440

36. (with Yu.Lyubarskii) Uniqueness theorems for Korenblum type spaces, Mini-Workshop: Operators on
Spaces of Analytic Functions, Oberwolfach report 36/2005, 2059-2061, see
here

37. (with A.Nicolau and P.Thomas) Harmonic and superharmonic majorants on the disk, Bulletin of the London
Mathematical Society
38 (2006), no.2, 250-260
, MR 2006m:31001; see also preprint math.CV/0304482

38. (with R.Dhuez and  K.Kellay) Sampling and interpolation in large Bergman and Fock spaces,  Journal of
functional Analysis
  242  (2007), no. 2, 563-606, MR 2007h:30038; see also preprint math.CV/0506297

39. (with A.D.Baranov and V.P.Havin) Majorants of meromorphic functions with fixed poles, Indiana
University Mathematical Journal
 56 (2007), no. 4, 1595-1628, MR 2008i:30034; see also preprint
math.CV/0605052

40. (with R.Chill and Yu.Tomilov) Uniqueness theorems for (sub-)harmonic functions with applications to
operator theory, 
Proceedings of the London Mathematical Society (3) 95 (2007), 687-708, MR 2009h:47070;
see also preprint
math.CV/0512460

41. (with Yu.Lyubarskii) Uniqueness theorems for Korenblum type spaces, Journal d'Analyse Mathematique
103 (2007), 307-329,
MR 2009a:30005; see also preprint math.CV/0512425

42. (with L.Golinskii, S.Kupin) A Blaschke-type condition and its application to complex Jacobi matrices,
Bulletin of the London Mathematical Society 41 (2009), 117-123, MR 2010i:47060, see also preprint
http://arxiv.org/abs/0712.0407

43. (with V.Petkov) Estimates of holomorphic functions in zero-free domains, Archiv der Mathematik 93
(2009), 47-58, MR 2010e:30036; see also preprint http://arxiv.org/abs/0906.1827.

44. (with Yu.Lyubarskii, E.Malinnikova, P.Thomas) Radial growth of functions from the Korenblum space,
Algebra i Analiz 21 (2009) no. 6, 47-65; English translation in St.-Petersburg Mathematical Journal 21 (2010),
no. 6, 877-891,
MR 2011h:31006; see also preprint http://arxiv.org/abs/0903.5125

45. (with Yu.Tomilov) Optimal polynomial decay of functions and operator semigroups, Mathematische
Annalen
347 (2010) 455-478, MR 2011c:47091; see also preprint
http://arxiv.org/abs/0910.0859

46. (with Yu.Lyubarskii) Riesz bases of reproducing kernels in Fock type spacesJournal of the Institute
of Mathematics of Jussieu
9 (2010) 449-461, MR 2011f:30098;
see also preprint http://arxiv.org/abs/0906.4815.

47. (with K.Gröchenig, Yu.Lyubarskii) Frame constants of Gabor frames near the critical density,
Journal de Mathématiques Pures et Appliqués 94 (2010) 170-182, MR 2012a:42056; see also preprint
http://arxiv.org/abs/0909.4937

48. (with M.Sodin) Weighted exponential approximation and non-classical orthogonal spectral
measures
, Advances in Mathematics 226 (2011) 2503-2545, MR 2011m:34070; see also
preprint
http://arxiv.org/abs/1004.1795. 

49. (with Yu.Tomilov) Boundary uniqueness of harmonic functions and spectral subspaces of operator
groups
Revista Matemática Iberoamericana 28 (2012) 93-112, MR2904132; see also
preprint http://arxiv.org/abs/1003.2805. 

50. (with A.Baranov, Yu.Belov) A restricted shift completeness problem, Journal of Functional Analysis
263 (2012) 1887-1893, MR2956929; see also preprint
http://arxiv.org/abs/1204.4648.

51. (with D.Hadwin, H.Yousefi) Stable and norm-stable invariant subspaces, Journal of Operator Theory
69 (2013) 101-114, MR3029485; see also preprint
http://arxiv.org/abs/1001.1018v2.

52. (with P.Janakiraman, A.Volberg) On Burkholder function for orthogonal martingales and zeros of
Legendre polynomials, American Mathematical Journal 135 (2013) 207-236, MR3022963; see also
preprint
http://arxiv.org/abs/1002.2314.

53. (with A.Baranov, Yu.Belov) Hereditary completeness for systems of exponentials and reproducing kernels,
Advances in Mathematics
 
235 (2013) 525-554, MR3010068; see also preprint http://arxiv.org/abs/1112.5551.

54. (with P.Janakiraman, A.Volberg) Subordination by orthogonal martingales in $L^p$ and zeros of
Laguerre polynomials, Duke Mathematical Journal 162 (2013) 889-924, MR3047469; see also
preprint
http://arxiv.org/abs/1012.0943.

55. (with Yu.Bilu) Remarks on Eisenstein,
Journal of the Australian Mathematical Society 94 (2013) 158-180,
MR3109740; see also preprint http://arxiv.org/abs/1112.2290.

56. Generalized Carleson-Newman inner functions, Mathematische Zeitschrift 275 (2013) 1197-1206,
MR3127054; see also preprint
http://arxiv.org/abs/1203.4731.

57. (with A.Baranov, Yu.Belov, D.Yakubovich) Recent developments in spectral synthesis for exponential
systems and for non-self-adjoint operators, Recent Trends in Analysis, Proceedings of the conference in honor
of Nikolai Nikolski (Bordeaux, 2011), Theta, Bucharest, 2013
, 17-34; see also preprint http://arxiv.org/abs/1212.6014.

58. (with H.Hedenmalm) Weighted integrability of polyharmonic functions, Advances in Mathematics
264 (2014), 464-505, MR3250291; see also preprint
http://arxiv.org/abs/1211.5088.

59. (with O.El Fallah, A.Hanine) Cyclicity in weighted Bergman type spaces, Journal de Mathématiques Pures
et Appliqués
(9) 102 (2014), 1041-1061, MR3277434; see also preprint http://arxiv.org/abs/1304.0994.

60. (with G.Rozenblum) The finite rank theorem for Toeplitz operators in the Fock space, Journal of Geometric
Analysis
25 (2015), 347-356, MR3299286;
see also preprint http://arxiv.org/abs/1303.2996.

61. (with A.Baranov, Yu.Belov) Spectral synthesis in de Branges spaces, Geometric and Functional Analysis
25 (2015), 417-452, MR3334232; 
see also preprint http://arxiv.org/abs/1309.6915.

62. (with A.Hartmann, K.Kellay, X.Massaneda) Multiple sampling and interpolation in the classical Fock space,
Zapiski
Nauchnyh Seminarov POMI 434 (2015), 53-56; see also
preprint http://arxiv.org/abs/1508.03003.

63. (with Ch.Batty, Yu.Tomilov) L^p-tauberian theorems and L^p-rates for energy decay, Journal of Functional Analysis,
270 (2016), 1153-1201, MR3438332;
see also preprint http://arxiv.org/abs/1403.6084.

64. (with L.Baratchart, S.Chaabi) Pseudo-holomorphic functions at the critical exponent, Journal of the European
Mathematical Society
18 (2016) 1919-1960, MR3531666; see also preprint
http://arxiv.org/abs/1309.3079.

65. (with A.Hartmann, K.Kellay, X.Massaneda) Geometric conditions for multiple sampling and interpolation
in the Fock space,
Advances in Mathematics 304 (2017), 1262-1295; see also preprint http://arxiv.org/abs/1508.03932.

66. (with A.Nicolau, P.Thomas) Weak Embedding Property, Inner Functions and Entropy, Mathematische Annalen
368 (2017), 987-1015
; see also preprint http://arxiv.org/abs/1508.01336.

67. (with A.Baranov, Yu.Belov) Riesz bases of reproducing kernels in Fock type spaces and de Branges spaces,
Studia Mathematica 236 (2017), 127-142; see also preprint http://arxiv.org/abs/1512.09001

68. (with A.Nishry, M.Sodin) Entire functions of exponential type represented by pseudo-random and random
Taylor series,
Journal d'Analyse Mathematique 133 (2017), 361-396; see also preprint http://arxiv.org/abs/1409.2736.

69. (with M.Sodin, B.Weiss) Spectra of stationary processes on Z,  50 Years with Hardy Spaces,
A Tribute to Victor Havin (eds. A.Baranov, S.Kisliakov, N.Nikolski), Operator Theory: Advances and Applications,
vol. 261, 2018, 141-157;
see also preprint http://arxiv.org/abs/1701.03407

70. (with A.Baranov, Yu.Belov) Summability properties of Gabor expansions, Journal of Functional Analysis
274 (2018), 2532-2552;
see also preprint http://arxiv.org/abs/1706.05685

71. (with A.Baranov, Yu.Belov) The Young type theorem in weighted Fock spaces, Bulletin of the London
Mathematical Society
50 (2018), 357-363; see also preprint http://arxiv.org/abs/1705.05778

72. (with L.Golinskii, S.Kupin) On zeros of analytic functions satisfying non-radial growth conditions,
Revista Matemática Iberoamericana 34 (2018), 1153-1176; see also preprint http://arxiv.org/abs/1603.04104.

73. (with Yu.Belov, K.Fedorovskiy) Nevanlinna domains with large boundaries, Journal of Functional Analysis
277 (2019), 2617-2643; see also preprint http://arxiv.org/abs/1808.07436.

74. (with A.Kononova, M.Sodin) Notes on the Szegö minimum problem. I. Measures with deep zeroes, to appear in
Israel Journal of Mathematics; see also preprint arXiv:1902.00874

75. (with A.Kononova, M.Sodin) Notes on the Szegö minimum problem. II. Singular measures, to appear in
Israel Journal of Mathematics; see also preprint arXiv:1902.00872

76. (with R.Frank, A.Volberg) Counting eigenvalues of Schrödinger operator with complex fast decreasing potential,
see preprint
http://arxiv.org/abs/1811.05591.

77. (with Yu.Belov) The Newman-Shapiro problem, see preprint http://arxiv.org/abs/1711.06901.

78. (with J.Benatar, M.Sodin) The "pits effect" for entire functions of exponential type and the Wiener spectrum,
see preprint arXiv:1908.09161

79. (with Yu.Belov, A.Kuznetsov) Upper and lower densities of Gabor Gaussian Systems, see preprint arXiv:2003.08702

Conference proceedings

 

80. (Editors Alexander A. Borichev and Nikolai K. Nikolski)
Systems, Approximation, Singular Integral Operators, and Related Topics,
Proceedings of IWOTA 2000, Operator Theory: Advances and Applications, 129,
Birkhauser Verlag, 2001, xv+527 pp, ISBN 3-7643-6645-1,
MR 2002k:00031.


81. (Editors Alexander Borichev, Hakan Hedenmalm, and Kehe Zhu)
Bergman Spaces and Related Topics in Complex Analysis,
Proceedings of a Conference in Honor of Boris Korenblum's 80th Birthday,
AMS, 2006, xxi+205 pp., ISBN 0-8218-3712-5
, MR 2007b:30003.


82. (Editors Alexander Borichev, 
Raymond Mortini, Nicolai Nikolski, and Kristian Seip)

Operator theory and harmonic analysis. Abstracts from the workshop held 

October 31-November 6, 2010, Oberwolfach Rep. 7 (2010), no. 4, 2813-2875.

 

83. (Editors Alexander Borichev, Kenneth R. Davidson, Stanislas Kupin, Gilles Pisier,

Florian-Horia Vasilescu, and Vasiliy Vasyunin) Recent Trends in Analysis,
Proceedings of the conference in honor of Nikolai Nikolski (Bordeaux, 2011), Theta,
Bucharest, 2013, vii+244 pp.


Organization of conferences

13-16.06.2000 International Conference in Operator Theory and its Applications, IWOTA--2000, Bordeaux, France.

30.09-4.10.2002 Spaces of Analytic Functions and their Operators, CIRM, Marseille, France.

16-17.05.2005 Journées d'Analyse Harmonique, Bordeaux, France.


5-9.06.2006 Spaces of Analytic Functions and their Operators, CIRM, Marseille, France.

9-10.07.2007 Recent advances in complex analysis and operator theory, Saragosa, Spain.


28.04-2.05.2008 Analysis school: Recent progress in Operator Theory and Function Theory, CIRM, Marseille, France.

2-4.05.2008 Journées Complexes du Sud, CIRM, Marseille, France.

13-17.10.2008 Petit Groupe de travail: Théorie spectrale des opérateurs et applications, CIRM, Marseille, France.

31.10-6.11.2010 Operator Theory and Harmonic Analysis, Mathematisches Forschungsinstitut Oberwolfach, Germany.

14-17.06.2011 Bellman functions in Harmonic Analysis, INRIA Sophia Antipolis Méditerrannée, France.

25-26.03.2013 Journées d'Analyse Harmonique, Marseille, France.

27-31.10.2014 Function Spaces and Harmonic Analysis, CIRM, Marseille, France.

30.11-4.12.2015 Journées du Gdr Analyse Fonctionnelle, Harmonique et Probabilités, CIRM, Marseille, France.

19-27.4.2017 Contemporary quasianalyticity problems, Warsaw, Poland.

22-26.5.2017 Hilbert spaces of entire functions and their applications, Będlewo, Poland.

1-3.6.2017 Function theory and dynamics of point processes, Euler International Mathematical Institute, St. Petersburg, Russia

12-16.6.2017 Complex and Functional Analysis and their interactions with Harmonic Analysis, Będlewo, Poland.

4-5.12.2017 Journées d'Analyse et Géométrie complexes en l'honneur de Bernard Coupet, I2M, Marseille, France

23-27.4.2018 Complex Analysis and Related Topics 2018, Euler International Mathematical Institute, St. Petersburg, Russia

15-27.4.2019 International Spring School "Spectral Function Theory", Chebyshev Laboratory, St. Petersburg State University, St. Petersburg, Russia

13-17.5.2019, One-dimensional complex analysis and operator theory,
Euler International Mathematical Institute, St. Petersburg, Russia

3-7.6.2019, Reproducing Kernels in Function Spaces and Their Applications, Euler International Mathematical Institute, St. Petersburg, Russia

28-31.10.2019, Workshop “Emergent Trends in Complex Function Theory”, CRM, Spain

25-29.11.2019, Spaces of Analytic Functions: Approximation, Interpolation, Sampling, CRM, Spain

Editorial board: Archiv der Mathematik, Studia Mathematica

Enseignement

Last updated: 15.04.2020

retour au I2M